# SDR QXEA9600135

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 8 IS INOP ON AFT SIDE 28V.  BULBS WERE REPLACED AND SIGN OPS CHECKED GOOD.
